# SDR F3LA200600001

- Difficulty date: February 14, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 13,337 hours, 5,667 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 13,337 hours, 5,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3-CHECK, INSPECTION REPORTED LT LATERAL SHEAR PLATE BETWEEN FR 68 AND FR 70 IN AFT GALLEY CORRODED.  REPLACED LT LATERAL SHEAR PLATE BETWEEN FR 68 AND FR 70 IN AFT GALLEY PER SRM 51-42-12.
